Courts (happydragons) wrote in vaginapagina,
Courts
happydragons
vaginapagina

I am on the pill, but I need to change my scheduling a bit as at the moment I'm predicted a period that is going to clash pretty horribly. Even if I run two packs together it still falls on awkward dates.

I was thinking therefore of stopping the pill for two weeks rather than one, then continuing again as normal. Could anyone advise me on what (if anything) is likely to happen if I go this route? Is my period likely to just settle back in as it should? Alternatively, perhaps I could take the pill for two weeks instead of three, then continue as normal?

I realise it's probably a case that neither are particuarly great, but is one less likely to cause problems than the other?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments